Publication Type

Journal Article

Publication Date

3-2015

Abstract

The asymptotic distributions of the maximum likelihood estimator of the persistence parameter are developed in a linear diffusion model under three sampling schemes, long-span, in-fill and double. Simulations suggest that the in-fill asymptotic distribution gives a more accurate approximation to the finite sample distribution than the other two distributions. An empirical application highlights the difference in unit root testing based on the alternative asymptotic distributions.

Keywords

Vasicek model, In-fill asymptotics, Long-span asymptotics, Double asymptotics, Unit root test

Discipline

Econometrics | Economics

Research Areas

Econometrics

Publication

Economic Letters

Volume

128

First Page

1

Last Page

5

ISSN

0165-1765

Identifier

10.1016/j.econlet.2014.12.015

Publisher

Elsevier

Creative Commons License

Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License.

Additional URL

http://doi.org/10.1016/j.econlet.2014.12.015

Included in

Econometrics Commons

Share

COinS